# SDR DXTA200400397

- Difficulty date: September 16, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N909QS
- Make and model: Cessna 750
- Aircraft serial: 7500009
- Aircraft time: 6,640 hours, 4,386 cycles
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable
- Part number: 6633622039
- Condition: Stiff
- Location: Parking Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE BRAKE PRESSURE IS REQUIRED TO STOP THE AIRCRAFT FROM THE PILOTS SIDE. CO-PILOTS BRAKES APPEAR NORMAL.  TROUBLESHOT TO LT AND RT PARKING BRAKE CABLES STIFF, REMOVED AND REPLACED CABLES, OPS CHECKS GOOD IAW MM CHAPTER 32-42-00.
